Cardiovascular and respiratory systems.

Cyanide is highly toxic to all routes of exposure and in in rapid seriously affect the nervous system, cardiovascular and respiratory systems, leading to death within minutes to hours. Oxygen-carrying capacity concentrations of cyanide can cause headaches, confusion, nausea and vomiting in some cases, coma and death. The presence and extent of cyanide poisoning are often initially unknown. There is no widely available, rapid, confirmatory cyanide blood test -. If clinical suspicion of cyanide poisoning is high, Cyanokit should be administered immediately.

At the American College of Emergency Physicians 2005 Research Forum, investigators Frederic Baud, medical and toxicological Critical Care Department, Lariboisiere Hospital, France, and Stephen W. Conducted University of Texas Health Science Center at San Antonio, presented the results of several studies, including a prospective open-label study carried out in 69 subjects who had been exposed inhalation inhalation from fires. Subjects were over 15 years old, presented with soot in the mouth or nose and expectoration, and had altered neurological status. The median Cyanokit dose was 5.0 g with a range of 4.0 to 15. Continue reading “Cardiovascular and respiratory systems.”